Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Prescribed with clindamycin for painful lesions on the inner thigh. Permanent cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
i have cycs on my inner thigh and i mean a lot of the the doctor call it some type of diese and gave me clindamycin
for it and it does not help do you know and place were the would cut it out . or have something you might know that will work. the pain is so bad i have lanced all of them and they just keep coming back
Posted Sun, 24 Jun 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 2 hours later

Thanks for writing in.

Going by the details provided by you the possibility of furunculosis comes to my mind.

This is basically an infection of the hair root which causes swelling and pain.

However, I need to see a picture of your lesions to be sure of the diagnosis.

You may upload the picture using the "upload your reports" feature on the query page or you may send it to YYYY@YYYY with SUb: Attn Dr Gaurang.

I shall be in a better position once I see the pics.

In the meantime you may use Mupirocin (Bactroban) ointment twice daily.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor